Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2014, Article ID 636907, 5 pages
http://dx.doi.org/10.1155/2014/636907
Research Article

A Kind of Unified Proper Efficiency in Vector Optimization

College of Mathematics Science, Chongqing Normal University, Chongqing 401331, China

Received 22 February 2014; Accepted 14 April 2014; Published 30 April 2014

Academic Editor: Chong Li

Copyright © 2014 Ke Quan Zhao and Yuan Mei Xia. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. S. S. Kutateladze, “Convex, ε-programming,” Soviet Mathematics Doklady, vol. 20, no. 2, pp. 391–393, 1979. View at Google Scholar
  2. P. Loridan, “ε-solutions in vector minimization problems,” Journal of Optimization Theory and Applications, vol. 43, no. 2, pp. 265–276, 1984. View at Publisher · View at Google Scholar · View at Scopus
  3. W. D. Rong and Y. N. Wu, “ε-weak minimal solutions of vector optimization problems with set-valued maps,” Journal of Optimization Theory and Applications, vol. 106, no. 3, pp. 569–579, 2000. View at Google Scholar · View at Scopus
  4. C. Gutiérrez, B. Jiménez, and V. Novo, “A unified approach and optimality conditions for approximate solutions of vector optimization problems,” SIAM Journal on Optimization, vol. 17, no. 3, pp. 688–710, 2006. View at Publisher · View at Google Scholar · View at Scopus
  5. Y. Gao, X. Yang, and K. L. Teo, “Optimality conditions for approximate solutions of vector optimization problems,” Journal of Industrial and Management Optimization, vol. 7, no. 2, pp. 483–496, 2011. View at Publisher · View at Google Scholar · View at Scopus
  6. C. Gutiérrez, L. Huerga, and V. Novo, “Scalarization and saddle points of approximate proper solutions in nearly subconvexlike vector optimization problems,” Journal of Mathematical Analysis and Applications, vol. 389, no. 2, pp. 1046–1058, 2012. View at Publisher · View at Google Scholar · View at Scopus
  7. G. Debreu, Theory of Value, John Wiley, New York, NY, USA, 1959.
  8. M. Chicco, F. Mignanego, L. Pusillo, and S. Tijs, “Vector optimization problems via improvement sets,” Journal of Optimization Theory and Applications, vol. 150, no. 3, pp. 516–529, 2011. View at Publisher · View at Google Scholar · View at Scopus
  9. K. Q. Zhao and X. M. Yang, “A unified stability result with perturbations in vector optimization,” Optimization Letters, vol. 7, no. 8, pp. 1913–1919, 2013. View at Google Scholar
  10. C. Gutierrez, B. Jimenez, and V. Novo, “Improvement sets and vector optimization,” European Journal of Operational Research, vol. 223, no. 2, pp. 304–311, 2012. View at Google Scholar
  11. K. Q. Zhao, X. M. Yang, and J. W. Peng, “Weak E-optimal solution in vector optimization,” Taiwanese Journal of Mathematics, vol. 17, no. 4, pp. 1287–1302, 2013. View at Google Scholar
  12. K. Q. Zhao and X. M. Yang, “E-Benson proper efficiency in vector optimization,” Optimization, 2013. View at Publisher · View at Google Scholar
  13. F. Flores-Bazán and E. Hernández, “A unified vector optimization problem: complete scalarizations and applications,” Optimization, vol. 60, no. 12, pp. 1399–1419, 2011. View at Publisher · View at Google Scholar · View at Scopus
  14. F. Flores-Bazán and E. Hernández, “Optimality conditions for a unified vector optimization problem with not necessarily preordering relations,” Journal of Global Optimization, vol. 56, no. 2, pp. 299–315, 2013. View at Publisher · View at Google Scholar · View at Scopus
  15. X. M. Yang, D. Li, and S. Y. Wang, “Near-subconvexlikeness in vector optimization with set-valued functions,” Journal of Optimization Theory and Applications, vol. 110, no. 2, pp. 413–427, 2001. View at Publisher · View at Google Scholar · View at Scopus
  16. G. Y. Chen and W. D. Rong, “Characterizations of the Benson proper efficiency for nonconvex vector optimization,” Journal of Optimization Theory and Applications, vol. 98, no. 2, pp. 365–384, 1998. View at Google Scholar · View at Scopus
  17. W. W. Breckner and G. Kassay, “A systematization of convexity concepts for sets and functions,” Journal of Convex Analysis, vol. 4, no. 1, pp. 109–127, 1997. View at Google Scholar · View at Scopus